MathSciNet Relay Station
MathSciNet bibliographic data
MR3099658 35J05 (35J25 39A06)
Vasilyev, Vladimir B. On some difference equations of first order. Tatra Mt. Math. Publ. 54 (2013), 165–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement